# SDR AALA202105199024

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 33,952 hours, 13,796 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY DECLARED DUE TO INOPERATIVE NOSE LANDING GEAR INDICATION, FLIGHT LANDED AND TAXIED TO GATE WITHOUT FURTHER INCIDENT. RELAMPED NLG DOWN AND LOCKED LIGHT IAW AMM 33-18-00, OPS CHECK GOOD.
